# SDR CALA2025072406867

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N27269
- Make and model: Boeing 737-8
- Aircraft serial: 67524
- Aircraft time: 9,379 hours, 3,284 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 10010027B
- Part serial: NRD1681
- Condition: Cracked
- Location: Zone 100
- Part time: 9,374 hours, 3,282 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE LIGHTNING STRIKE AND CRACK ON NOSE RADOME. NOSE RADOME REMOVAL REF AMM 53-52-00-000-802 UP TO AND INCLUDING STEP 2A.   INSTALLED NOSE RADOME IAW  AMM 53-52-00-000-802 OPS CHECK GOOD.
